# SDR CA101206020

- Difficulty date: December 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Aircraft time: 25,528 hours
- Engine: Garrtt TFE33112UHR
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: HYLZ50434001
- Condition: Burned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT WAS PREPARING FOR DEPARTURE WHEN FLIGHT CREW SMELLED SMOKE AND "LAV FIRE" LIGHT ILLUMINATED. AIRCRAFT RETURNED TO BLOCKS - MAINTENANCE DISCOVERED TEMP CONTROLLER AND SMOKE DETECTOR PN 72-111111-000 BURNED INTERNALLY - IT COULD NOT BE DETERMINED WHICH WENT 1ST.  BOTH UNITS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20101206020)
